Alert archive / Tennessee / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 12, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Apr 3, 2015, 4:33 PM CDT for 5 counties in Tennessee. It was in force for 27 min. 9 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 3, 2015, 4:33 PM CDT (21:33 UTC)
- Expired
- Apr 3, 2015, 5:00 PM CDT
- In force
- 27 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Cheatham County, TN, Davidson County, TN, Robertson County, TN, Sumner County, TN, Wilson County, TN
The radar
The Nashville radar (KOHX), 18 km from the middle of the area, began a volume at 21:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 3, 4:50 PM CDT | TSTM WND DMG | Whites Creek, TN | NUMEROUS TREES DOWN COUNTY WIDE ESPECIALLY IN NORTHWEST DAVIDSON COUNTY AND HILLSBORO AREAS |
| Apr 3, 4:59 PM CDT | TSTM WND DMG | 1 Wsw Lakewood, TN | TREE AND POWER LINES WERE BLOWN DOWN AND BLOCKED OCOEE TRAIL |
| Apr 3, 5:02 PM CDT | TSTM WND DMG | 2 Wsw Green Hill, TN | POWER LINE ACROSS ROADWAY IN 4000 BLOCK OF SAUNDERSVILLE ROAD |
| Apr 3, 5:03 PM CDT | TSTM WND GST 68 | 5 Ne Hermitage, TN | 68 MPH WIND GUST REPORTED 5 MILES NORTHEAST OF NWS OFFICE NASHVILLE OHX ON OLD HICKORY LAKE AT THE END OF SAUNDERSVILLE FERRY ROAD. |
| Apr 3, 5:04 PM CDT | TSTM WND DMG | 1 E Hermitage, TN | TREES AND SIGN DAMAGE AT THE TERRY LANE AND HARTWELL DRIVE. |
| Apr 3, 5:04 PM CDT | TSTM WND DMG | E Hendersonville, TN | RAILROAD CROSSING ARM BROKEN |
| Apr 3, 5:10 PM CDT | TSTM WND DMG | 2 Nne Green Hill, TN | TREE DOWN BLOCKING SAUNDERSVILLE FERRY ROAD JUST NORTH OF SAUNDERSVILLE ROAD |
| Apr 3, 5:10 PM CDT | TSTM WND DMG | 3 Ene Hermitage, TN | MULTIPLE TREES AND A POWER LINE DOWN IN VILLAGES OF LARCHWOOD SUBDIVISION |
| Apr 3, 5:10 PM CDT | TSTM WND DMG | 4 Ne Green Hill, TN | DOCK FLIPPED OVER AT CEDAR CREEK MARINA ON OLD HICKORY LAKE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 17 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 3, 12:14 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 9.6 hours before the alert went out and 25 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 135 J/kg
- Mixed-layer CIN
- -75 J/kg
- Mixed-layer LCL
- 990 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 274 m²/s²
- 0-3 km storm-relative helicity
- 325 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.6
The text
As transmitted, in the capitals the NWS used until 2016.
705 WUUS54 KOHX 032133 SVROHX TNC021-037-147-165-189-032200- /O.NEW.KOHX.SV.W.0012.150403T2133Z-150403T2200Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE NASHVILLE TN 433 PM CDT FRI APR 3 2015 THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHERN CHEATHAM COUNTY IN MIDDLE TENNESSEE... NORTHERN DAVIDSON COUNTY IN MIDDLE TENNESSEE... SOUTH CENTRAL ROBERTSON COUNTY IN MIDDLE TENNESSEE... SOUTHWESTERN SUMNER COUNTY IN MIDDLE TENNESSEE... NORTHWESTERN WILSON COUNTY IN MIDDLE TENNESSEE... * UNTIL 500 PM CDT * AT 430 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ASHLAND CITY...AND MOVING EAST AT 50 MPH. HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. * THE SEVERE THUNDERSTORM WILL BE NEAR... JOELTON AROUND 440 PM CDT. MADISON AROUND 450 PM CDT. OLD HICKORY AND HENDERSONVILLE AROUND 455 PM CDT. MOUNT JULIET AROUND 500 PM CDT. OTHER LOCATIONS IN THE WARNING INCLUDE BEAMAN PARK AND WHITES CREEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 3648 8646 3609 8650 3619 8716 3642 8707 TIME...MOT...LOC 2132Z 268DEG 45KT 3627 8703 TORNADO...POSSIBLE HAIL...0.75IN WIND...60MPH $$ 11
1 follow-up statement
003
WWUS54 KOHX 032146
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
446 PM CDT FRI APR 3 2015
TNC021-032156-
/O.CAN.KOHX.SV.W.0012.000000T0000Z-150403T2200Z/
CHEATHAM TN-
446 PM CDT FRI APR 3 2015
THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF NORTHERN
CHEATHAM COUNTY.
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN CHEATHAM COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3648 8646 3609 8650 3610 8651 3609 8652
3610 8659 3616 8696 3644 8690
TIME...MOT...LOC 2146Z 269DEG 42KT 3627 8682
$$
TNC037-147-165-189-032200-
/O.CON.KOHX.SV.W.0012.000000T0000Z-150403T2200Z/
ROBERTSON TN-SUMNER TN-WILSON TN-DAVIDSON TN-
446 PM CDT FRI APR 3 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
DAVIDSON...NORTHWESTERN WILSON...SOUTHWESTERN SUMNER AND SOUTH
CENTRAL ROBERTSON COUNTIES UNTIL 500 PM CDT...
AT 443 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR JOELTON...AND
MOVING EAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THE SEVERE THUNDERSTORM WILL BE NEAR...
MADISON AND OLD HICKORY AROUND 455 PM CDT.
HENDERSONVILLE AROUND 500 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3648 8646 3609 8650 3610 8651 3609 8652
3610 8659 3616 8696 3644 8690
TIME...MOT...LOC 2146Z 269DEG 42KT 3627 8682
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
11What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 3, 3:34 PM CDT, 59 minutes earlier.
Area forecast discussion, Apr 3, 3:34 PM CDT, 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 334 PM CDT FRI APR 3 2015 .DISCUSSION... COLD FRONT IS NOW JUST NORTHWEST OF THE CWA. DEVELOPING LINE OF CONVECTION RESIDES JUST OUT AHEAD OF IT. HELICITY VALUES REMAIN ELEVATED ALONG AND AHEAD OF THE BOUNDARY. LATEST SPC INPUT WILL PLACE ANOTHER TOR WATCH SO AS TO EXTEND THE CURRENT ONE EASTWARD. FOR THE MOST PART...STORMS TO OUR WEST AND NORTHWEST HAVE BEHAVED AND HAVE REMAINED SUB SEVERE. BUT...WITH HEATING AND INSTABILITY POSSIBLE...THE APPROACHING FRONT MAY BE GREETED WITH HIGHER SFC CAPES. LCL'S ARE PLENTY LOW ENOUGH FOR TORNADIC DEVELOPMENT. HOWEVER...BEST HELICITY VALUES APPEAR TO BE NORTH OF NASHVILLE. THE CONVECTION WILL END ACROSS THE PLATEAU AREA BY 11 PM TONIGHT. ANOTHER POTENTIAL IMPACT FOR THIS EVENING WILL BE THE ELEVATED WIND SPEEDS. 925 MB WINDS STILL LOOK SUFFICIENT ENOUGH TO JUSTIFY THE CONTINUATION OF ADVISORY LEVEL WIND SPEEDS. THOUGH THE PERIOD OF ADVISORY REACHED CRITERIA MAY BE RATHER BRIEF THIS EVENING...WILL GO AHEAD AND CONTINUE WITH THE CURRENT ADVISORY. MOVING ON...THE DRIER AND COOLER AIR WILL MOVE IN. HIGHS...UNDER PLENTIFUL SUNSHINE TOMORROW...WILL ONLY REACH THE MID 50S TO LOWER 60S. TOMORROW NIGHT/EASTER SUNRISE...SFC HIGH WILL MOVE ACROSS THE AREA. TEMPS WILL FALL INTO THE 30S FOR MOST OF THE AREA. SCATTERED FROST AND NEAR FREEZING TEMPS WILL BE POSSIBLE...MAINLY ALONG THE PLATEAU AND LOW LYING AREAS WEST OF THE PLATEAU. FOR THAT REASON...WILL REISSUE THE SPS. WARMER AND MORE SEASONAL TEMPS TO RETURN FOR SUNDAY. IN THE EXTENDED FCST...THE SUBTROPICAL JET BECOMES MORE ACTIVE AND THE PATTERN SETS UP WITH MIDDLE TN RESIDING IN THE WARM AND HUMID SECTOR. THE FORCING DYNAMICS WILL BE WELL NORTH BUT WE WILL SEE A SERIES OF IMPULSES WITHIN THE UPPER JET AND THAT WILL LEAD TO UNSETTLED CONDITIONS THROUGH THE EXTENDED. TOWARD THE END OF THE EXTENDED...WE WILL SEE A LARGE UPPER TROUGH DIG ACROSS THE WEST. AS SOME DEGREE OF COOLING ALOFT TAKES PLACE...OUR SFC CAPES WILL BE ON THE RISE. SO...STRONGER STORMS WILL BE POSSIBLE TOWARD THE END OF THE EXTENDED. HOWEVER...FROPA ACTIVITY...WHICH IS THE USUAL CATALYST FOR ORGANIZED SPRING SEVERE ACTIVITY...IS NOT INDICATED...AFTER TONIGHT...FOR THE NEXT 7 DAYS. THOSE CAPES HOWEVER...BY THURSDAY AND FRIDAY...DO GET STRONGER AS HIGH TEMPS APPROACH 80 DEGREES. NOTE...I AM GOING TO GO AHEAD AND ISSUE THE ZONES RIGHT NOW AS THE NEW WATCH HAS JUST BEEN UPDATED IN OUR GRAPHICS. THE NPW FOR THE WIND ADVISORY IS GOING TO BE REISSUED AS WELL. && .PRELIMINARY POINT TEMPS/POPS... NASHVILLE 42 60 36 68 / 60 0 0 05 CLARKSVILLE 38 60 34 66 / 30 0 0 10 CROSSVILLE 40 55 32 63 / 80 0 0 05 COLUMBIA 43 62 36 67 / 60 0 0 10 LAWRENCEBURG 45 63 36 65 / 60 0 0 10 WAVERLY 38 61 35 66 / 30 0 0 10 && .OHX WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL 1 AM CDT SATURDAY FOR TNZ005>011-023>034- 056>066-075-077>080-093>095. && 21
Hazardous weather outlook, Apr 3, 5:07 AM CDT, 11 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 507 AM CDT FRI APR 3 2015 TNZ005>011-023>034-056>066-075-077>080-093>095-041015- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON- HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH- JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON- MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD- COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES- 507 AM CDT FRI APR 3 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT. THERE IS AN ENHANCED RISK FOR SEVERE THUNDERSTORMS TODAY AND THIS EVENING OVER ALL OF MIDDLE TENNESSEE...WITH THE GREATEST CHANCE FOR SEVERE WEATHER EXPECTED TO BE FROM 1 PM CDT THIS AFTERNOON UNTIL 10 PM CDT TONIGHT. THE MAIN CONCERN WILL BE DAMAGING STRAIGHT LINE WINDS AND LARGE HAIL. HOWEVER...A FEW TORNADOES WILL ALSO BE POSSIBLE...AS WELL AS BRIEF FLOODING DUE TO TORRENTIAL DOWNPOURS. SOUTHERLY WINDS WILL INCREASE TODAY...WITH FREQUENT GUSTS OVER 30 MPH. WIND GUSTS TO OVER 40 MPH ARE EXPECTED LATE THIS AFTERNOON AND EVENING. WINDS OF THIS INTENSITY COULD BREAK TREE LIMBS EVEN BEFORE THE THUNDERSTORMS ARRIVE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PATCHY FROST AND FREEZING TEMPERATURES ARE POSSIBLE LATE SATURDAY NIGHT AND EARLY SUNDAY MORNING...ESPECIALLY ALONG THE CUMBERLAND PLATEAU AND IN LOW LYING AREAS WEST OF THE PLATEAU. THOSE WITH TENDER VEGETATION MAY WANT TO CONSIDER EITHER COVERING VULNERABLE PLANTS OR BRINGING THEM INDOORS. .SPOTTER CALL TO ACTION STATEMENT... REPORTS FROM TRAINED WEATHER SPOTTERS WILL LIKELY BE NEEDED TODAY AND TONIGHT...AS THUNDERSTORMS MOVE THROUGH. SPOTTER THUNDERSTORM REPORTING CRITERIA... TORNADO FUNNEL CLOUD FLOODING HAIL >= 1/2 INCH WINDS > 50 MPH (MEASURED) STRUCTURAL DAMAGE TREES OR POWER LINES DOWN 19
In the hours before
Local storm report, Apr 3, 2:21 PM CDT, 2 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
221 PM CDT FRI APR 03 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM HAIL 4 NE WHITE HOUSE 36.50N 86.62W
04/03/2015 M1.00 INCH SUMNER TN TRAINED SPOTTER
&&
EVENT NUMBER OHX1500421
11Special weather statement, Apr 3, 2:50 PM CDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 250 PM CDT FRI APR 3 2015 TNZ005>011-023>034-056>066-075-077>080-093>095-040900- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON- HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH- JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON- MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD- COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES- INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD... GALLATIN...LAFAYETTE...CELINA...BYRDSTOWN...ERIN...WAVERLY... DICKSON...ASHLAND CITY...NASHVILLE...LEBANON...MOUNT JULIET... HARTSVILLE...CARTHAGE...GAINESBORO...COOKEVILLE...LIVINGSTON... JAMESTOWN...LOBELVILLE...CENTERVILLE...HOHENWALD...FRANKLIN... BRENTWOOD...COLUMBIA...LEWISBURG...MURFREESBORO...WOODBURY... SMITHVILLE...SPARTA...CROSSVILLE...SHELBYVILLE...TULLAHOMA... MANCHESTER...MCMINNVILLE...ALTAMONT...SPENCER...WAYNESBORO... LAWRENCEBURG...PULASKI 250 PM CDT FRI APR 3 2015 ......FROST AND FREEZING TEMPERATURES POSSIBLE SUNDAY MORNING... A CHILLY AIR MASS WILL SETTLE ACROSS THE MID STATE SATURDAY NIGHT AND EARLY SUNDAY MORNING. PATCHY FROST AND FREEZING TEMPERATURES ARE POSSIBLE...WITH THE BEST CHANCE FOR FREEZING TEMPERATURES ALONG THE CUMBERLAND PLATEAU AND IN LOW LYING AREAS WEST OF THE PLATEAU. ALTHOUGH FREEZING TEMPERATURES ARE ONLY EXPECTED TO LAST AN HOUR OR TWO...THE PATCHY FROST COULD LAST A BIT LONGER. THOSE WITH TENDER VEGETATION MAY WANT TO CONSIDER TAKING PRECAUTIONS...AND EITHER COVER PLANTS OR BRING THEM INDOORS. 21
Local storm report, Apr 3, 2:56 PM CDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
256 PM CDT FRI APR 03 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0150 PM HAIL 3 NW WHITE HOUSE 36.49N 86.70W
04/03/2015 E0.88 INCH ROBERTSON TN TWITTER
&&
EVENT NUMBER OHX1500422
11Special weather statement, Apr 3, 3:52 PM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
352 PM CDT FRI APR 3 2015
TNZ005-006-023>026-032130-
CHEATHAM-DICKSON-HOUSTON-HUMPHREYS-MONTGOMERY-STEWART-
352 PM CDT FRI APR 3 2015
...SIGNIFICANT WEATHER ADVISORY FOR CHEATHAM...DICKSON...HOUSTON...
HUMPHREYS...MONTGOMERY AND STEWART COUNTIES...
AT 350 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM 10 MILES WEST OF TENNESSEE RIDGE...MOVING EAST
AT 50 MPH.
PEOPLE IN AND AROUND HOUSTON COUNTY AIRPORT...TENNESSEE RIDGE...
ERIN...CUMBERLAND CITY...SLAYDEN...VANLEER...CUNNINGHAM AND CHEATHAM
DAM SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE
WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE
WEATHER THREATEN.
NICKEL SIZE HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THIS
STORM.
LAT...LON 3650 8713 3597 8720 3606 8798 3612 8793
3617 8792 3619 8795 3622 8796 3631 8796
3635 8798 3640 8803 3645 8805
07Special weather statement, Apr 3, 4:12 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
412 PM CDT FRI APR 3 2015
TNZ007-008-026-027-032145-
CHEATHAM-DAVIDSON-ROBERTSON-SUMNER-
412 PM CDT FRI APR 3 2015
...SIGNIFICANT WEATHER ADVISORY FOR CHEATHAM...DAVIDSON...ROBERTSON
AND SUMNER COUNTIES...
AT 409 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM 12 MILES NORTH OF ASHLAND CITY...MOVING EAST AT
65 MPH.
SOME LOCATIONS IN THE PATH INCLUDE PLEASANT VIEW...CEDAR HILL...
SPRINGFIELD...GREENBRIER...RIDGETOP...MILLERSVILLE...WHITE HOUSE...
CROSS PLAINS AND PORTLAND.
HALF INCH SIZE HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THIS
STORM.
LAT...LON 3665 8647 3630 8662 3634 8728 3641 8721
3642 8715 3644 8715 3646 8712 3655 8712
3665 8702 3666 8659 3664 8655 3666 8652
11Local storm report, Apr 3, 4:30 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
430 PM CDT FRI APR 03 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0419 PM HAIL 10 SW SPRINGFIELD 36.40N 87.01W
04/03/2015 E0.70 INCH ROBERTSON TN TRAINED SPOTTER
DIME SIZED HAIL REPORTED ON I-24 BETWEEN MILE MARKERS
22 AND 24.
&&
EVENT NUMBER OHX1500423
MDAVISThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 3, 3:47 AM CDT | Wind Advisory | OHX | Bedford, Cannon, Cheatham, Clay, Coffee, Cumberland and 32 more | 18 hr |
| Apr 3, 1:56 PM CDT | Severe Thunderstorm Warning | OHX | Robertson, Sumner | 34 min |
| Apr 3, 3:52 PM CDT | Special Weather Statement | OHX | Dickson, Houston, Humphreys, Stewart | 38 min |
| Apr 3, 4:12 PM CDT | Special Weather Statement | OHX | Robertson | 33 min |
| Apr 3, 4:52 PM CDT | Special Weather Statement | OHX | Davidson | 23 min |
| Apr 3, 4:55 PM CDT | Severe Thunderstorm Warning | OHX | Hickman, Lewis, Perry | 50 min |
| Apr 3, 4:56 PM CDT | Severe Thunderstorm Warning | OHX | Davidson, Sumner, Trousdale, Wilson | 34 min |
| Apr 3, 5:00 PM CDT | Tornado Warning | OHX | Davidson, Sumner, Trousdale, Wilson | 30 min |
| Apr 3, 5:02 PM CDT | Severe Thunderstorm Warning | OHX | Davidson, Sumner, Wilson | 43 min |
| Apr 3, 5:24 PM CDT | Special Weather Statement | OHX | Rutherford, Williamson | 51 min |
| Apr 3, 5:28 PM CDT | Severe Thunderstorm Warning | OHX | Davidson, Rutherford, Williamson | 47 min |
| Apr 3, 5:29 PM CDT | Severe Thunderstorm Warning | OHX | DeKalb, Smith, Wilson | 31 min |
| Apr 3, 5:34 PM CDT | Special Weather Statement | OHX | Maury | 41 min |
| Apr 3, 5:37 PM CDT | Special Weather Statement | OHX | Jackson, Overton, Smith | 38 min |
| Apr 3, 5:40 PM CDT | Severe Thunderstorm Warning | OHX | Cannon, DeKalb, Rutherford, Wilson | 35 min |
| Apr 3, 5:58 PM CDT | Severe Thunderstorm Warning | OHX | Jackson, Putnam, Smith, White | 47 min |
| Apr 3, 6:02 PM CDT | Severe Thunderstorm Warning | OHX | Cannon, DeKalb, Van Buren, Warren, White | 43 min |
| Apr 3, 6:04 PM CDT | Severe Thunderstorm Warning | OHX | Cumberland | 26 min |
| Apr 3, 6:14 PM CDT | Severe Thunderstorm Warning | OHX | Cannon, Coffee, Rutherford, Warren | 46 min |
| Apr 3, 6:41 PM CDT | Special Weather Statement | OHX | Cumberland, Fentress, White | 49 min |
| Apr 3, 6:41 PM CDT | Severe Thunderstorm Warning | OHX | Coffee, Grundy, Van Buren, Warren | 49 min |
| Apr 3, 6:47 PM CDT | Special Weather Statement | OHX | Bedford, Coffee, Giles, Grundy, Marshall | 43 min |
| Apr 3, 6:51 PM CDT | Severe Thunderstorm Warning | OHX | Cumberland, White | 39 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.